# SDR CALA9801751

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT LOWER HORIZONTAL STABILIZER FAIRING DELAMINATED AT FWD END.  THE DELAMINATED HONEYCOMB CORE, DOUBLER, AND PLATE WERE REMOVED.  BONDED DOUBLER WITH HONEYCOMB CORE AND PLATE TO SKIN FAIRING IAW ECRA 5510-01317, SRM 51-70-2, 51-30-2.
